Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On invariability of self-injective algebras of tilted type under stable equivalences


Authors: Andrzej Skowronski and Kunio Yamagata
Journal: Proc. Amer. Math. Soc. 132 (2004), 659-667
MSC (2000): Primary 16D50, 16G10, 16G70, 16S70
Published electronically: July 31, 2003
MathSciNet review: 2019940
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a large class of self-injective algebras of tilted type is invariant under stable equivalences of module categories.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16D50, 16G10, 16G70, 16S70

Retrieve articles in all journals with MSC (2000): 16D50, 16G10, 16G70, 16S70


Additional Information

Andrzej Skowronski
Affiliation: Faculty of Mathematics and Computer Science, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Email: skowron@mat.uni.torun.pl

Kunio Yamagata
Affiliation: Department of Mathematics, Tokyo University of Agriculture and Technology, Nakacho 2–24–16, Koganei, Tokyo 184–8588, Japan
Email: yamagata@cc.tuat.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07134-X
PII: S 0002-9939(03)07134-X
Keywords: Self-injective algebra, tilted algebra, stable equivalence
Received by editor(s): July 10, 2002
Received by editor(s) in revised form: October 28, 2002
Published electronically: July 31, 2003
Communicated by: Martin Lorenz
Article copyright: © Copyright 2003 American Mathematical Society